# SDR PIDA06039

- Difficulty date: April 5, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 53,130 hours, 26,896 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER IS INOP.  PLACED ON MEL 22-3-1.  REPLACED YAW DAMPER COUPLER PER MM 22-12-32.  OPS CHECKS NORMAL.
